It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 74 for fentanyl patch itching. (0.006 seconds)


... I, too, have had some serious burning, mild itching, and left over irritation from my fentanyl patch. I didn't seem to have this problem when I wasn't using the gel type, but now I do use it and it's become a real bother. ... (63 replies)
... ing me nuts. Everywhere I try to put them I can feel them every time I move. Plus, the Watson ones I got make a crinkle noise. I also have skin irritation and itching with them. ... (6 replies)
... for a couple of years...Ran out early and my dad gave me a fentanyl patch... 100 mcg....i put in on and wore it about8 hours....took it off because i was and am still itching.....i feel a little nauseated... ... (27 replies)

... I have been using the Fentanyl patch for about 4 months now. Teva brand works fine except for past month i have had itching and redness at site where i apply it. ... (17 replies)
... Hi kenb, I am prescribed & wearing the fent patch for 13 years & have had various bt meds over the years & intermittently i get nausea from any & all opiates & my dr told me its a common side effect & gave me medicine for nausea, zofran, that i dont even need once a month but when i need them i need them. From what you have said it seems like the dr is trying to change... (16 replies)
... This morning was a revelation. I woke up with NO PAIN. I used no Flonase, and put the 75mcg Sandoz patch on my flank with two tegaderm covers next to each other to hold it down, and it finally stayed secure. I couldn't believe it. ... (63 replies)
... drowsy Claritin and so far no itching or redness on either patch. It usually becomes intolerable at 36 hours, so this is a good sign. ... (63 replies)
... Kate, I've been on the patch for years and I wear mine on my lower abdomin, right above my panty line. That way no clothes rub against it. But any of the locations you mentioned would be OK. ... (6 replies)
... I am 38 years old and have been on the patch (50mcg) since July 21, 2011. I was very afraid to use it b/c of all the bad things I have read about it (I have also read good things though), still it is scary (possibility of OD, WD, etc.). The risk of OD and withdrawls is also true for ANY opiate though. So far, I am very satisified w/it. It is very effective for pain control... (11 replies)
... actually, i'm STILL up , haven't been to sleep all night because I"M afraid i won't wake up... Been throwing up and have a major headache...the itching has stopped tho..... maybe i'm going to live? ... (27 replies)
... I have the same problem. I get the rash on day two. It itches so bad I rip the patches off in my sleep and it does not stop itching for days. I do not put a patch in the same area for a month or until I can see not previous sign. I told my doctor and he change my patch every 48 hours. ... (17 replies)
... if it were possible, I would just put it where the adhesive will go, but I'm never that accurate. Also, sometimes the whole area under the patch gets red and inflamed, so maybe covering all of it makes sense. ... (17 replies)
... In the areas that you are getting the redness and itching. You can try using cortisone cream on the area after you remove the patch and get the adhesive removed as well. The cortisone cream helps with the inflammation and redness. If this does not help very well then try Neosporin. ... (17 replies)
... How long did it take for the rash to go away? My left chest and abdomen are really broken out. (15 replies)
... What is the spray? I'm assuming it's some sort of antihistimine. I'm getting bad rashes since I switched from Mylan to Sandoz. Thanks (15 replies)
... My doctor gave me a spary and it works wonderful...no itching, redness or rash. Sophie56 (15 replies)
... I have to disagree with what Executor said about the itching likely to occur with the strong opiods. The only time that I have had itching was when I tried Methadone. Other than that I have not experienced itching with any of the other LA meds such as Oxycontin and the fentanyl patch. ... (9 replies)
... hese boards and at times it's seen as a miracle drug when all the others stop working or they can't be tolerated any more. I only took it one time and had severe itching on it so I stopped taking it. However my tolerance is much higher so maybe I could take it. ... (6 replies)
... I've been on the patch for several years now and nothing quiets the pain for me like the patch. The only thing I don't care for is the concept of a patch... ... (17 replies)
... Meaning, if you pick a bad place, or it doesn't stick, or whatever, you've got 3 days of problems. The patch is a one and done thing....You can not move it and get it to stick. ... (6 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 10:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!